MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DIALATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DIALATION CATHETER
Model Number ATG120244
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is being returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg120244 pta balloon dilatation catheter allegedly experienced a retraction problem and rupture.There was one patient involved with no reported patient injury.This information was received from one source.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg120244 pta balloon dilatation catheter allegedly experienced a retraction problem and rupture.There was one patient involved with no reported patient injury.This information was received from one source.Patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot history review was performed.The device was returned for evaluation.The investigation identified the pta dilatation catheter was stuck in a introducer sheath.The balloon was also observed to be detached from the glue joint.Therefore, retraction issues and detachment were identified.The rupture was not identified.A root cause has not been determined.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: the lot history review was performed.The device was returned for evaluation.The investigation identified the pta dilatation catheter was stuck in a introducer sheath.The balloon was also observed to have a break at the glue joint.Therefore, retraction issues and a break were identified.The rupture was not identified.A root cause has not been determined.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DIALATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8808057
Report Number2020394-2019-01616
Device Sequence Number18912230
Product Code DQY
UDI-Device Identifier00801741061028
UDI-Public(01)00801741061028
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG120244
Device Catalogue NumberATG120244
Device Lot Number93ND0177
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
10/17/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date10/10/2019
10/21/2019
Patient Sequence Number1